# SDR FDEA201811153222

- Difficulty date: November 15, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIGHT WING OUTBOARD FLAP INBOARD FORWARD (WING SIDE) HINGE BARREL NUT HOLE SURFACE CORROSION. HINGE BARREL NUT HOLE SURFACE REWORKED AS PER CMM 57-44-08 AND FOUND EXCEED LIMIT. BASED THE DIFFERENCE BETWEEN DRAWING LIMITS FOR BARREL NUT HOLE AND CMM REWORK LIMIT. REPAIR SHIM FABRICATED AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-130944 A P3 STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
